# SDR SWAA2023082976060

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED BS 540; LBL 1; WL 207<[01] REMOVED BREAK PANEL BS 540 LBL 1 TO LBL25 WL 207 PER SRM 51-40-02-0G-0. LOCATED AND DRILLED BREAK PANEL BS 540 LBL 1 TO LBL 25 WL207 PER SRM 51-40-05-0G-0 AND REF DWG 143A0060. OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] INSTALLED BREAK PANEL BS 540 LBL 1 TO LBL 25 WL 207 PER SRM 51-40-02-0G-0 AND REF DWG 143A0060; DWG 143A5240;[05] VERIFIED CORRECTIVE ACTION 4
